Invariant means on vector-valued functions II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, p. 729-742
@article{ASNSP_1973_3_27_4_729_0,
     author = {Husain, T. and Wong, James C. S.},
     title = {Invariant means on vector-valued functions II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {4},
     year = {1973},
     pages = {729-742},
     zbl = {0317.43005},
     mrnumber = {410261},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_4_729_0}
}
Husain, T.; Wong, James C. S. Invariant means on vector-valued functions II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, pp. 729-742. http://www.numdam.org/item/ASNSP_1973_3_27_4_729_0/

[1] M.M. Day, Amenable semigroups, Illinois J. Math. 1 (1957) 509-544. | MR 92128 | Zbl 0078.29402

[2] J. Dixmier, Les moyennes invariantes dans les semi-groups et leur applications, Acta Sci. Math.(Szeged) 12 (1950) 213-227. | MR 37470 | Zbl 0037.15501

[3] E. Granirer and Anthony Lau, A characterisation of locally compact amenable groups (to appear in Illinois J. Math.). | MR 277667

[4] F.P. Greenleaf, Invariant means on topological groups and their applications Van Nostrand Mathematical Studies, 1969. | MR 251549 | Zbl 0174.19001

[5] E. Hewitt and K.A. Ross, Abstract harmonic analysis I, Springer Verlag, Berlin. Göttingen - Heidelberg, 1963. | MR 156915 | Zbl 0115.10603

[6] T. Husain and James C.S. Wong, Invariant means on vector-valued functions I (to appear). | Numdam | Zbl 0317.43005

[7] T. Mitchell, Constant functions and left invariant means on semi-groups, Trans. Amer. Math. Soc. 119 (1965) 244-261. | MR 193523 | Zbl 0146.12005

[8] A.P. Robertson and W.J. Robertson, Topological vector spaces, Cambridge Tracts in Mathematics and Mathematical Physics, No. 53, Cambridge University Press, 1964. | MR 162118 | Zbl 0123.30202

[9] A.I. Tulcea and C.I. Tulcea, Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability, Vol II, Part 163-97.

[10] A.I. Tulcea and C.I. Tulcea, Topics in the theory of lifting, Ergebinsse der Mathematik und ihrer Grenzgebiete, Springer-verlag New York, 1969. | MR 276438

[11] James C.S. Worrc, Topologically stationary locally compact groups and amenability, Trans. Amer. Math. Soc. 144 (1969) 351-363. | MR 249536 | Zbl 0202.02802